U.S. doctors online nowAsk doctors free
United Kingdom
A 58-year-old female asked:

can you have a bilaterial adrenal hemorrhage if you only have one adrenal gland . i understand it means 2 both sides but induced by heparin?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Does not add up: If you have only one adrenal, you cannot have bilateral adrenal hemorrhage, even you have hemorrhage on both sides of the body.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

United Kingdom
A 58-year-old female asked:

Am i correct in thinking there is a link between heparin and adrenal hemorrhage ? Thanks

1 doctor answer1 doctor weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 34 years experience
Unclear: When someone is on heparin any kind of bleeding is more common

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.